MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 502-03-58F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Sales rep reported that patient was revised for pain.Surgeon revised her acetabular component.Right hip.

Brand Name
PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6465594
Report Number0002249697-2017-01160
Device Sequence Number591960
Product Code LPH
UDI-Device Identifier07613327040159
UDI-Public(01)07613327040159(11)151207(17)201231(10)L15JKN
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number502-03-58F
Device Lot NumberL15JKN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight113